# SDR AALA202107122181

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 41,061 hours, 14,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN FLOOR PANEL 231WG DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 AND IRM 9701.
